# SDR SWIA201333154

- Difficulty date: March 10, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 25,899 hours, 21,976 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LEFT FS 202.00 BULKHEAD AT PARKING BRAKE CONTROL CABLE.  (C-CHECK)  REPAIRED CRACK IN LEFT FS 202.00 BULKHEAD IAW REO.
